Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had a blood transfusion after loss of blood due to abortion. Bruised IV incision site. Is it normal?

Hi, On Friday April 19th I had a late term abortion due to a personal reason. I lost too much blood, but had a blood transfusion right away. I am recovery perfectly fine, but I have one problem. My arm that had the iv's in (my right wrist) is very bruised and hurts a lot at night time when I sleep. It has been 8 days since the transfusion, so I was wondering if this is normal, and if I shouldn't worry about it. Please help me.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that there might be extravasation of blood in soft tissue giving rise to this problem.
There might be possibility of having thrombophlebitis.
Apply ice pack 2-3 time in a day.
If require go for short antibiotic medicine course after consulting your doctor.
ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor